# SDR GJD2005F00000

- Difficulty date: November 18, 2004
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N7825S
- Make and model: Bell 47G-3B-2
- Aircraft serial: 6688
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 47642117105
- Part serial: A2500
- Condition: Fractured
- Location: Tail Rotor
- Part time: 1,723 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCIDENT INVESTIGATION, FOUND EVIDENCE OF FATIGUE FRACTURE ON TAIL ROTOR BLADE.  OPPOSING BLADE WAS FRACTURED DUE TO APPARENT OVERLOAD.  BOTH BLADES SENT TO MFG LABS UNDER NTSB ESCORT.  TEARDOWN REPORT INDICATES BOTH BLADES HAD PROGRESSIVE FATIGUE EMANATING FROM PITTING OF INTERNAL BLADE SKINS.  PITTING TRACED TO PREBONDING ETCHING PROCESS DURING MFG.  MFG LABS REPORT THIS CONDITION BEING INVESTIGATED FOR OTHER BLADES MANUFACTURED AROUND THE SAME DATES.  NO FINAL ANALYSIS AVAILABLE. (K)
